# SDR SWAA053554

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 64,290 hours, 61,508 cycles
- System (JASC): 5755 · Spoilers
- Part: Ski
- Part number: 6546451
- Part serial: MA6790
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING NR 6 SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
